# SDR GTIA2019062903441

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 51,714 hours, 24,302 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OUT OF DEN 3000 DIRTY SMELL IN COCKPIT. PERFORMED INDENTIFICATION OF THE CAUSE OF CABIN ODORS OR SMOKE IAW AMM 05-50-00-810-831A FOUND APU LUBRICATION LINE LEAKING AND #1 ENG DEOILER SEAL LEAKING AND #2 ENG DEOILER LEAKING.
